# SDR JGVR20210520004

- Difficulty date: May 20, 2021
- Submitted: May 20, 2021
- Operation: General aviation
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 11,983 hours, 8,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORROSION ON LOWER FUSELAGE SKIN AROUND TCAS ANTENNA CARRY THRU CONNECTORS. FOUND CORROSION TO BE BEYOND LIMITS PER CESSNA 680 SRM 51-70-02. REPAIRED CORROSION ON LOWER FUSELAGE SKIN AROUND TCAS ANTENNA CARRY THRU CONNECTOR PER TEXTRON REPAIR MEMO DQ 29978 M1, SUBJECT: "680-0134 LOWER FUSELAGE SKIN DAMAGE", DATED: 05/13/2021.
